# SDR P5CA9700820

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Bs 250-260
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FX INTERIOR STA 250 TO 260 FWD BULKHEAD FWD FACE ATT VERT ANGLE.  REPAIRED PER BOEING SRM 51-40-04.
